# SDR HEEA080412

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 21,713 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 7194
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WON'T RECEIVE ON FREQUENCY 119.27. FOUND UNIT WOULD NOT RECEIVED ON ANY FREQUENCY.  REMOVED CORROSION FROM MODULATOR BOARD.  REPLACED R433 POTENTIOMETER DUE TO BAD.  REPLACED I303 IC CHIP DUE TO BAD VOLTAGES.  REPLACED R321 RESISTOR DUE TO BAD.  UNIT STARTED RECEIVING.  FOUND MODULATION DISTORTED.  REALIGNED TRANSMITTER.  SWAPPED C513 AND C514 CAPACITORS.  REPLACED C525 AND C527 CAPACITORS.  REPAIRED.  REMOVED CORROSION FROM BOTTOM OF SYNTHESIZER BOARD IN VCO SECTION.  UNIT BENCH CHECK GOOD.
